Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Having spots and patches under eyes and on cheekbones. What is the cause and cure?

I m 66-yr-old Black female. My facial skin is very mottled under eyes and on cheekbones. Used to enjoy the sun quite a bit @ beach and also played women fast pitch when much younger. Don t want to bleach my skin; just want to even it out. The appearance is almost as if I m wearing a mask but i don t have any of the syndromes that would have that as a symptom. Any suggestions?
Asked On : Sat, 16 Jun 2012
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Dermatologist 's  Response
Thanks for writing to us.
It seems you could be having melasma ( a type of facial pigmentation seen commonly in females and aggravated by sun).
Treatment involves use of a sunscreen with SPF atleast 50 in morning and application of hydroquinone tretinoin and steroid combination cream in night. Chemical peel sessions and in some cases lasers too offer good response.
Hope that helped.
Take care
Answered: Wed, 24 Jul 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor